DOI 10.2169/internalmedicine1962.22.45
Diaphragmatic flutter with a manifestation of high frequency ventilation.
Аннотация
A case of diaphragmatic flutter following status asthmaticus is presented. The initial symptom was tachypnea resembling hyperventilation syndrome. When spontaneous ventilation was completely suppressed for 15 minutes with intravenous administration of pethidine, levels of arterial blood gases were not much deviated from normal limits, because of possible high frequency ventilation. Although the medical therapeutics previously reported in literatures, including diphenylhydantoin, were ineffective in this case, butylophenones provided favourable results despite of some complications. The etiology and management of diaphragmatic flutter are discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.